×

Found 26 Documents (Results 1–26)

The Möbius disjointness conjecture for distal flows. (English) Zbl 1432.11107

Lin, Chang-Shou (ed.) et al., Proceedings of the sixth international congress of Chinese mathematicians, ICCM 2013, Taipei, Taiwan, July 14–19, 2013. Volume I. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 36, 327-335 (2017).
MSC:  11L03 37A44 11N37
PDFBibTeX XMLCite
Full Text: arXiv Link

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field